# SDR AALA202404041275

- Difficulty date: February 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039920000
- Condition: Corroded
- Location: Frm 33 S43-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHEAR TIE (CLEAT) AT FR 33 AND BETWEEN STR 43R TO STR 44R IN FORWARD CARGO COMPARTMENT. REPLACED SHEAR TIE (CLEAT) PER SRM 51-42-11-801.
